MathSciNet Relay Station
MathSciNet bibliographic data
MR215777 10.06
Karst, Edgar The congruence $2\sp{p-1}\equiv 1$ $(mod$ $p\sp{2})$ and quadratic forms with high density of primes. Elem. Math. 22 1967 85–88.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement